# SDR USAA2014072400005

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 51,340 hours, 21,310 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D52280001005
- Part serial: 2178
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK RT ELEVATOR SKIN IS DELAMINATED FROM 12 INCHES TO 20 INCHES FWD OF TE & 20 INCHES OTBD OF INBD EDGE.  R & R ELEVATOR IAW AMM 27-34-41-400-001-A.
